Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Have rash below eyes to lips. Had been in sun with sunscreen. Can I put Polysporin?

Hello, I was wondering if it's okay to put on Polysporin to my facial rash.
I was outside for an extensive period of time yesterday, it was quite sunny but I did apply sunscreen liberally. When I woke up this morning I had a rash below my eye area down to above my lips on one side of my face. I'm not sure if it's a sunburn or a rash from the sunscreen.
Thanks for any help :)
Asked On : Thu, 2 May 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hello Sophhiepuppy,
Thanx for your queries.
Sunscreen protect's for about 3-4 hours so did you apply it again in day time?
also was that sunscreen applied in your face for 1st time? if you were using it before then it should be sun that caused the rash.
Polysporin doesn't help you at this condition you better apply mild topical streiod for 2-3 days.

Answered: Thu, 2 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor